Gut Infection in early satges?
Oct 7, 2003
Hi doctor, Please you have to answer this question as i dont have an to do what? I am infected with HIV some 5 months back,and as part of acute infection I had loss of apetite,but still not recovered(I have no apetite so far)Can this be of any damage caused by the virus to the digestive system?Do you suggest some good medicines for getting this apetite back.Also I have an extremely dry skin now and draining out of energy,Do shows that I am a fast progressor to Aids.Please advise me?
Response from Dr. Wohl
There can be gastrointestinal effects of HIV itself. I would also be make certain you do not have another infection that could cause such problems such as a parasite.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Are Red Bumps All Over The Body A Sign Of An Std?
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.